# SDR SWAA2022030121894

- Difficulty date: January 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ON THE RIGHT HAND HORIZONTAL STABILIZER; THE INTERNAL RIB AT STAB STATION 120.30 HAS A CRACKED STIFFENER APPROXIMATELY 27.5 INCHES FROM THE FRONT SPAR. / RIGHT HAND HORIZONTAL STABILIZER RIB CRACKED AT STAB STA. 120.3 REPAIRED PER SRM 55-10-09-29-4 REPAIR 4.
